Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Dizziness and vision problems with mirena coil

Premium Questions

doctor1 MD

I am 23 and 5ft6. I have had a XXXXXXX coil in situe for 16 months and have a three year old son ...'t very nice. What do you think my problem could be? ...

doctor1 MD

This question is regarding my daughter. She had a Mirena IUD put in on April 26th and within a week ... and back pain , gastritis and blurred, distorted vision, lack of emotion, constant crying, nothing ...

doctor1 MD

Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since then I ... and don't remember feeling this sore. Is this soreness related to the IUD? Is it a sign of a problem? Also ...

doctor1 MD

so I'm 0n the mirena birth control and a friend of mine posted this link http://www.drugdangers.com/mirena/recall.htm m not having any problems with being uncomfortable or anything I feel fine. it has stopped my cycle ...

doctor1 MD

dizzy spells when standing too quickly. May 7th spotting seems to stop toward late afternoon. Afternoon of 7th also brings upon flu like symptoms with feverish cold spells, and constant dizzy spells ...

Public Forum Discussions

doctor1 MD

Heya I m 25 and had the mirenna coil fitted in 3 years ago it was great at the start and now I m ..., dizziness and weakness.. I also can t feel the string.. My Dr made a mistake as she fitted it in when I ...

doctor1 MD

coil on recommendation from my doctor. Since having the Mirena coil fitted I have had spotting ...I originally had the copper coil as a method of emergency contraception and had to have it removed ...

doctor1 MD

I have a mirena coil which has caused me discomfort for the last 12 months so I am having it taken ... of dizziness and also sickness. I am exhausted all the time and my nipples are sore. I have done 2 test ...

doctor1 MD

Mirena . I used to have a lot of spells when I was younger 12-15, (my cardiologist told me) my heart rate ...) until a few months ago, I havent been falling, but getting extremely dizzy, having hotflashes, all ...

doctor1 MD

i had mirena coil fitted just 4 months ago. have had normal to heavy periods for the last three months and this month have had alot of sickness nausea dizziness and brown dicharge very light. slimey ...

doctor1 MD

hi I have a mirena coil for about a year now and I keep getting really bad headaches/migraines feeling nausea and dizzyspells during the week that I am due on my period although I don t have periods ...

doctor1 MD

Hi. I m on my third year of Mirena. 4 years prior, I had another Mirena. Today, for the first time .... Today I was dizzy while standing, 5 hours ago. Ideas? ...

doctor1 MD

hi back in Febuary i had my son and then in june i got the mirena coil inserted and have been bleeding all the way through but i havent had a period in 6 weeks and i have been getting dizzy spells ...

doctor1 MD

Can the mirena coil cause gum infections? I have been suffering with gum problems from about ... problems during pregnancy because of hormone changes. Can this be the case for the mirena coil as well? ...

doctor1 MD

I had my mirena removed on Jan 23 I had no bleeding or cramping after the removal. I had it in for a year and a 4 months and experienced problems I recently had unprotected sex for 3 days straight but got ...

Mobile Questions and Answers

doctor1 MD

It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.